# SDR DL72L010226

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 71,798 hours, 47,300 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Swivel
- Condition: Leaking
- Location: Nr 3 Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT PUSH BACK HYD A QTY WAS 4.1 GAL, DURNING CRUISE HYD A QTY DROPPED TO 1.2 GAL.  ACCOMPLISHED A SYS HYD LEAK/LOSS CK LIST AND RETURNED TO SALT LAKE.  LEAK STOPPED WHEN BOTH A PUMP SHUT OFF.  FOUND B-NUT AT SWIVEL JOINT LEAKING FOR NR 3 LEADING EDGE SLAT, INBD SIDE.  REMOVED B-NUT, INSP,TIGHTENED AND REINSTALL SERVICED HYD TO FULL, OPERATED FLAP/SLATS, NO LEAKS FOUND.
